I stopped at 100 mg when it stopped working. The side effects were intolerable, very stuffy leading to sinus issues, flushed, backache.
spoon - I wonder about the manufacturer angle also? Are others experiencing a drop off in efficacy with generic?
As I was ramping up above 50, my GP suggested trying different drugs and I did Levitra and Cialis with little improved effect. Might have been the dose. Later tried Stendra before chucking g it in for a year. That was a sad year.
I'd love to be pointed to a list of ED causing or exacerbating drugs if one has been thoughtfully compiled.
We were on a pretty aggressive schedule with Tri-Mix, 3 times a week with some B-to-B's, and I was finding a drop-off in efficacy for that and needing an increased dose. Had rising anorgasmia also probably from the PGE burn. So we're giving it a break for a while. Already I'm seeing a more beneficial reaction after that break. As you get older and worn out, there is such a thing as too much of a good thing. Chemical burn out may be one. Just a thought.
NOT an MD. 66, CenTX US. Inj since 12/16 a yr after pills stopped working. Caverject for a yr (35mcg PGE). 1/18 Using Tri-Mix at 30 pap/2 phent/40 pge @ 0.3ml. Supp w/ 0.1-0.2ml 60 mcg/ml PGE1 on occasion for a longer session. Anorgasmia setting in.